# SDR SIMA201111503

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,376 hours, 21,563 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Binding
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2865 ON TAKEOFF THE CREW REPORTED THE ELECTRO GUST LOCK WOULD NOT RELEASE.  THE GUST LOCK REMAINED ILLUMINATED AND THE LOWER LEVEL WOULD NOT RELEASE AND THE ELEVATOR WOULD NOT MOVE.  THE CAPTAIN ABORTED THE TAKEOFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ELECTRO MECHANICAL GUST LOCK IAW EMB-135 AMM 135 27-71-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.
